Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ppx11

Veteran Member
  • Total Reviews

    0
  • Content Count

    257
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ppx11

  • Rank
    Member
  1. i hate these. i feel them coming and i know there's little i can do to stop it since they always form into the big hard bumps that take 1-2 weeks to go away. No head usually for me, just redness all around. Yay.
  2. Okay so it's not a rash. I've been getting them this whole time. I get them all over my chest and stomach maybe 5-10 at a time.
  3. Every once in awhile and also when I tried the H&S routine, I would get red bumps on my chest that would appear and then disappear within a day or two. They are soft and vary in size from small to big. Does anyone else get these? Perhaps it's an allergy? I have a cluster of about 6 of these on my chest right now. I ate Thai Food for dinner. Maybe that's the cause?
  4. I was on doxycycline for a month during the summer and it really helped my face and body get about 90% clear. My face is still pretty clear but I've been breaking out on my body again. I'm thinking of going back on doxy in hopes of clearing up my body. How long can I stay on doxy? Should I cycle it like take it for a month then come off it for a month or two (which is when I still stay decently clear) and repeat if necessary? Will there be any adverse effects on my face since it's pretty clear?
  5. My bacne looks pretty similar to yours. I've tried the H&S routine before but it didn't help that much and it always gave me a bunch of red bumps on my chest that would disappear after a day or two. I was pretty clear for a few months after doing a month of doxycycline during the summer but my bacne's been coming back.. still looking for a solution.
  6. I did doxy for about a month during the summer along with Benzaclin and it helped my face and body get about 90% clear. It's been a few months since then and my face is still pretty clear but my body has been breaking out again. I, too, was worried at first about coming off of doxy but I guess the Benzaclin helped and now I don't even really apply it on my face except to spot treat. My body on the other hand....
  7. I have mild bacne (back arms chest) but I always get those big fat pimples that love to leave scars and 90% of the time it's a nice raised hypertrophic brownish scar. My bacne isn't TOO bad but these scars make it worse. I have one on the back of my shoulder that's so big and raised that it's very visible through my shirts. They've been there forever and no matter what I do to treat them while they're active, they always scar. Anyone have any suggestions on what I can do? I'll try to post pics i
  8. hey, this is a super late reply but i've tried AHA lotion before and it didn't really do anything for me. i'm also starting to break out a little on both my face and body. :[
  9. I'm the same. I just use a gentle non-medicated cleanser (sometimes just water) and apply Benzaclin and I've got oil all over with dry skin.
  10. I'm Asian too and the same thing happens to me. It pisses me off to no end. It sucks cause you leave it alone but it gets all inflamed with the whitehead and leaves a bumpy scar. I've got 2 on my chest, a few on my arms, and a few on my back and they've been there for YEARS. It sucks.
  11. My acne has died down a decent amount after using Benzaclin but I want to even out my skin and improve it's condition. I know the scars will fade after awhile but it's oily and I have alot of little bumps (although they're not that visible). I have mild bacne and my back is also very patchy and spotty with a combination of brown, white and tan patches.
  12. it's been about a month since i stopped my antibiotics and my acne's decent but i've been getting stomach cramps and digestion (uncomfortable poopoos :[) after i stopped. i thought this usually occurred DURING antibiotics but for me it started after i stopped. it was worse right after i stopped and now it's subsided but its still annoying. is this normal?
  13. it's been 2 weeks since i started doxy + benzaclin and my face has slowly but surely been clearing up. however, i didn't moisturize enough at first so i have a little bit of flaking going on and it's left my face with discolored patches. i'm pretty tan so the discoloration ranges from light tanish to brown. will using a scrub help to even out the skin tone? it seems like the discoloration is patches of dry skin so i'm hoping the scrub will peel of the dead skin. the only scrub i have is the neut
  14. Do you think it's possible to use the scrub as a spot treatment instead of the 3in1? I only have the cleanser (which i don't like that much) and the scrub. I'll only use it at night of course since it doesn't dissolve like a cream would.
×